×

zbMATH — the first resource for mathematics

Found 2,021 Documents (Results 1–100)

100
MathJax
Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 273-290 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 23-41 (2021).
MSC:  35J20 35J91
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 258, No. 1, 110-114 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 108-112 (2019).
MSC:  35J91 35J25 35J20
PDF BibTeX XML Cite
Full Text: DOI
Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 29-41 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 471-478 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software